# SDR FDEA202204120935

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 11,475 hours, 4,848 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E AT STA OSS499 HAS LOOSE RIVETS.  REPLACED LOOSE RIVETS WITH SCREWS. REF. E.A. H-5720-T0367962 P1.
